# SDR UIEA2020070101466

- Difficulty date: June 30, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,936 hours, 16,157 cycles
- System (JASC): 2420 · AC Generation System
- Part: Buss
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL IN THE FLIGHT DECK, FOUND BOTH CAPTAIN AND FO SIDE PFD FAILED, UPPER EICAS SCREEN WAS FAILED AS WELL.  RESET APU BUS IAW AMM 24-21-00, OPS CHECKED NORMAL AT THE PRESENT TIME.
